# SDR EE4Y2020110251413

- Difficulty date: October 25, 2021
- Submitted: October 25, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N312NK
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 47,928 hours, 32,759 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D5725010320100
- Condition: Corroded
- Location: Zone 600
- Part time: 47,928 hours, 32,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, TOP SKIN LOWER SURFACE OVERHANG WITH CORROSION BETWEEN RIB #7 AND RIB #9. NOTE: THE TOP SKIN PANEL 2 WAS REPAIRED AS PER AIRBUS DOSSIER NO: 80972366 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2021-14014 INSTRUCTIONS (FOR ADDITIONAL DETAILS SEE JOB: A1K253 NON ROUTINE ITEM: 6-5 DOCUMENTS) .
